# SDR ASAA2017102122265

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 42,578 hours, 12,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 197950
- Condition: Failed
- Location: Lt Ram Air
- Part time: 57,137 hours, 29,104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAM AIR DOOR FULL OPEN LIGHT ILLUMINATED ON LEFT PACK THE ENTIRE FLIGHT.  NO PACK ISSUES NOTED.  ACFT GROUNDED.   TESTED THE LEFT RAM AIR SYSTEM AND FOUND ACTUATOR FAILING TO EXTEND THE FULL LIMIT.  REMOVED AND REPLACED RAM AIR INLET ACTUATOR IAW AMM 21-51-21.  GROUND VERIFICATION TEST SUCCESSFUL.
